# SDR 95ZZZX2260

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont TSIO520BE
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 648044
- Condition: Pin Boss Cracked
- Location: Nr 1 Thu Nr 6
- Part time: 791 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF ENGINE FOR PROP STRIKE INSPECTION AND TOP O/H, PISTONS FOUND CRACKED IN THE PIN BOSS AREA EXTENDING UP TO THE TOP INSIDE SURFACE (ONE SIDE ONLY).  SUBMITTER UNSURE OF CAUSE.  COULD BE MANUFACTURE DEFECT, DETONATION, MISUSE, ETC.
